# SDR AU960731

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 3006084
- Condition: Damaged
- Location: Ac,Eng Oil Tank
- Stage of operation: CL
- Nature of condition: E, K, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILLER CAP LUG BROKEN - LOSS OF APPROXIMATELY THREE LITRES OF OIL
